Normal Modal Substructural Logics with Strong Negation

Author: Kamide, Norihiro

Source: Journal of Philosophical Logic, Volume 32, Number 6, 200312 , pp. 589-612(24)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

We introduce modal propositional substructural logics with strong negation, and prove the completeness theorems (with respect to Kripke models) for these logics.

Keywords: Kripke model; linear modalities; modal substructural logic; strong negation

Document Type: Research Article

Affiliations: Department of Philosophy Keio University 2-15-45 Mita, Minatoku Tokyo 108-8345, Japan, Email: kamide@mtc.biglobe.ne.jp

Publication date: January 1, 2003

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page